# SDR DHL2005366007

- Difficulty date: October 26, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 977J1504
- Part serial: OX2294
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B

## Discrepancy

NR 1 ENG DRIVEN GENERATOR FAILED INFLIGHT.  ABNORMAL PRODCEDURE COMPLETED NO VOLTS AND NO FREQS INDICATED.  REPLACED NR 1 GENERATOR IAW M/M 24-21-11.  GROUND RUN OPS CK GOOD.
